MathSciNet Relay Station
MathSciNet bibliographic data
MR856382 65M05 (35K57 92A15)
Yu, Guo Ben; Mitchell, A. R. Analysis of a nonlinear difference scheme in reaction-diffusion. Numer. Math. 49 (1986), no. 5, 511–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement